×

Found 38 Documents (Results 1–38)

Volterra-type quadratic stochastic operators with a homogeneous tournament. (English. Russian original) Zbl 07803128

J. Math. Sci., New York 278, No. 3, 546-556 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 783-794 (2022).
MSC:  47-XX 34Dxx 37-XX
PDFBibTeX XMLCite
Full Text: DOI

A family of two-point boundary value problems for loaded differential equations. (English. Russian original) Zbl 1500.34021

Russ. Math. 65, No. 9, 10-20 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 9, 13-24 (2021).
MSC:  34B15 34B08
PDFBibTeX XMLCite
Full Text: DOI

Boundary-value problem with shift for a linear ordinary differential equation with the operator of discretely distributed differentiation. (English. Russian original) Zbl 1454.34015

J. Math. Sci., New York 250, No. 5, 740-745 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 25-30 (2018).
PDFBibTeX XMLCite
Full Text: DOI

Analytic solutions of convolution equations on convex sets in the complex plane with an open obstacle on the boundary. (English. Russian original) Zbl 1451.30101

Sb. Math. 211, No. 7, 1014-1040 (2020); translation from Mat. Sb. 211, No. 7, 121-150 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Oscillation properties of a multipoint fourth-order boundary-value problem with spectral parameter in the boundary condition. (English. Russian original) Zbl 1442.34043

Math. Notes 106, No. 6, 899-903 (2019); translation from Mat. Zametki 106, No. 6, 854-859 (2019).
PDFBibTeX XMLCite
Full Text: DOI

Generalization of the Lagrange method to the case of second-order linear differential equations with constant operator coefficients in locally convex spaces. (English. Russian original) Zbl 1394.34116

Math. Notes 103, No. 1, 75-88 (2018); translation from Mat. Zametki 103, No. 1, 75-91 (2018).
MSC:  34G10 34A25 34A12
PDFBibTeX XMLCite
Full Text: DOI

Fractional integro-differential calculus and its control-theoretical applications. I: Mathematical fundamentals and the problem of interpretation. (English. Russian original) Zbl 1275.93039

Autom. Remote Control 74, No. 4, 543-574 (2013); translation from Avtom. Telemekh. 2013, No. 4, 3-42 (2013).
MSC:  93C15 34A08
PDFBibTeX XMLCite
Full Text: DOI

On optimal recovery of solutions to difference equations from inaccurate data. (English. Russian original) Zbl 1278.65146

J. Math. Sci., New York 189, No. 4, 596-603 (2013); translation from Probl. Mat. Anal. 69, 47-54 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Solvability of convolution equations in the Beurling spaces of ultradifferentiable functions of mean type on an interval. (English. Russian original) Zbl 1278.46036

Sib. Math. J. 53, No. 3, 377-392 (2012); translation from Sib. Mat. Zh. 53, No. 3, 477-494 (2012).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software